Journal of the Mathematical Society of Japan

On the groups of C. Chevalley.

Eiichi ABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 1 (1959), 15-41.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148579

Digital Object Identifier
doi:10.2969/jmsj/01110015

Mathematical Reviews number (MathSciNet)
MR0103947

Zentralblatt MATH identifier
0085.01801

Subjects
Primary: 20.00

Citation

ABE, Eiichi. On the groups of C. Chevalley. J. Math. Soc. Japan 11 (1959), no. 1, 15--41. doi:10.2969/jmsj/01110015. https://projecteuclid.org/euclid.jmsj/1261148579


Export citation